American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] D. H. Phong and Jacob Sturm. Regularity of geodesic rays and Monge-Ampère equations. Proc. Amer. Math. Soc. 138 (2010) 3637-3650. MR 2661562.
Abstract, references, and article information   
View Article: PDF

[2] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Aydin Aytuna and Vyacheslav Zakharyuta. On Lelong-Bremermann Lemma. Proc. Amer. Math. Soc. 136 (2008) 1733-1742. MR 2373603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Alesker. Quaternionic plurisubharmonic functions and their applications to convexity. St. Petersburg Math. J. 19 (2008) 1-13. MR 2319507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Armen Edigarian. On the product property of the pluricomplex Green function . Proc. Amer. Math. Soc. 125 (1997) 2855-2858. MR 1403123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marta Kosek. Hölder continuity property of filled-in Julia sets in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 125 (1997) 2029-2032. MR 1376994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mirosław Baran. Complex equilibrium measure and Bernstein type theorems for compact sets in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 123 (1995) 485-494. MR 1219719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Urban Cegrell and Evgeny A. Poletsky. A counterexample to the ``fine'' problem in pluripotential theory . Proc. Amer. Math. Soc. 123 (1995) 3677-3679. MR 1277101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maciej Klimek. Metrics associated with extremal plurisubharmonic functions . Proc. Amer. Math. Soc. 123 (1995) 2763-2770. MR 1307539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Samuel L. Krushkal. The Green function of Teichm\"uller spaces with applications . Bull. Amer. Math. Soc. 27 (1992) 143-147. MR 1142683.
Abstract, references, and article information   
View Article: PDF

[12] Ji Huai Shi. Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C\sp n$ . Trans. Amer. Math. Soc. 328 (1991) 619-637. MR 1016807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Urban Cegrell. Plurisubharmonic functions outside compact sets . Proc. Amer. Math. Soc. 103 (1988) 81-84. MR 938648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric Bedford and B. A. Taylor. The complex equilibrium measure of a symmetric convex set in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 294 (1986) 705-717. MR 825731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Urban Cegrell. Removable singularity sets for analytic functions having modulus with bounded Laplace mass . Proc. Amer. Math. Soc. 88 (1983) 283-286. MR 695259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pentti Järvi. Removable singularities for $H\sp{p}$-functions . Proc. Amer. Math. Soc. 86 (1982) 596-598. MR 674087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven R. Bell. A Sobolev inequality for pluriharmonic functions . Proc. Amer. Math. Soc. 85 (1982) 350-352. MR 656100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Clinton Kolaski. Measures whose integral transforms are pluriharmonic . Proc. Amer. Math. Soc. 75 (1979) 75-80. MR 529217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dennis Hada. A relation between two biharmonic Green's functions on Riemannian manifolds . Trans. Amer. Math. Soc. 227 (1977) 251-261. MR 0430283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Walter Rudin. Pluriharmonic functions in balls . Proc. Amer. Math. Soc. 62 (1977) 44-46. MR 0422687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. E. Greene and H. Wu. Curvature and complex analysis. III. Bull. Amer. Math. Soc. 79 (1973) 606-608. MR 0315639.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1